# SDR DHL9872680D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CABIN FLOOR SUPPORT CHORD LOWER SECTION COMPT ACCESS BETWEEN BS 294 AND 312 RBL  12 SUPPORT BRACKET SHOWS CORROSION AND CRACKING.  REMOVED AND REPLACED ANGLE BRACKET PER SRM 51-40-3, 3 BY 2.  N/R 3898.
